On abstract duality in mathematical programming

Rainer Ernst Burkard, H. Hamacher, J. Tind

Research output: Contribution to journalArticlepeer-review


It is shown that duality in mathematical programming can be treated as a purely order theoretic concept which leads to some applications in economics. Conditions for strong duality results are given. Furthermore the underlying sets are endowed with (semi-)linear structures, and the perturbation function of arising linear and integer problems, which include bottleneck problems and extremal problems (in the sense of K. Zimmermann), is investigated.
Original languageEnglish
Pages (from-to)197-209
JournalZeitschrift für Operations-Research
Issue number1
Publication statusPublished - 1982

Cite this